TITLE

Discretization and convergence for harmonic maps into trees

AUTHOR(S)
Hesse, M.; Rumpf, M.; Sturm, K.-T.
PUB. DATE
October 2004
SOURCE
Calculus of Variations & Partial Differential Equations;Oct2004, Vol. 21 Issue 2, p113
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The nonlinear Dirichlet problem is considered for maps from a two dimensional domain into trees with one branch point. The Dirichlet energy is defined using a semigroup approach based on Markov kernels. The problem is discretized using a suitable finite element approach and convergence of a corresponding iterative numerical method is proved. The presented approach integrates stochastic methods on discrete lattices and finite element projection techniques. Finally, a couple of numerical results are presented.
ACCESSION #
14672242

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics